# SDR SWAA021890

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,494 hours, 54,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26066724
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BRAKES GRABBING, DIFFICULT TO BRAKE EVENLY.  BLED NR 3 AND NR 4 BRAKE ASSY PER MM.
